# SDR USAA2014032400004

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 98,692 hours, 34,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30656126
- Part serial: 558
- Condition: Unserviceable
- Location: L4 Door
- Part time: 59,033 hours, 21,638 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EN-ROUTE SLIDE LIGHT AT 4L WOULDN’T ILLUMINATE WHEN FLIGHT ATTENDANT ARMED DOOR.  REPLACED L4 DOOR SLIDE.  VENDOR SHOP FINDINGS PASSED LIGHT SYS TEST.  OVERHAULED & CHARGED RESERVOIR & VLV ASSEMBLY.  PASSED PULL FORCE & LEAK TEST.  OVERHAULED SLIDE.  PASSED FUNCTIONAL, INFLATABLE INTEGRITY, HOUSE INTEGRITY & LIGHT SYS TEST. OK FOR SERVICE.
